Couldn't find what you looking for?

TRY OUR SEARCH!

I have been taking Yaz for over a year with the great results. My headaches, weight gain, night sweats, loss of sleep irratic periods and acne went away. I decided to stop taking them because the last three months of taking them I gained 25 pounds. I am a person that works out and stay pretty steady on weight with the exception of weight gain during babies. I thought the gain was due to the pills, so I have now stopped.

The first period was a couple of days and and very light. This second month I am now 2 weeks late. I now have worked out more, eat less and still can't loose the weight. All my symptoms I had for taking the pills are now back. I do not need to take the pills for birth control, I only took them to help all the items listed above.
Does anyone know if this is normal after getting off Yaz? Is there hope? :(

Loading...

I just took myself off Yaz, I was only on it for 4 months. Sure, it helped my HORRIBLE fatigue and headaches but I had a weight gain of 5 lbs (no change in eating and I work out at least 4 time a week, 1 with a trainer and I do intense cardio). I have now gained an additional 5 pounds (7 weeks off) and yesterday I must have had less then 1000 calories, today I am swollen and gained another pound. I will go back to my OB this week.

I have only gained this kind of weight when I was PG also.
KIT
Reply

Loading...

Hey Ladies!

I am experiencing the same symptoms you have listed. I was on Yaz for 3 years straight and finally got off of it about 3 months ago. My first period came on schedule, my second was a little late and extremely light, and I am currently waiting on my 3rd to arrive. I'm also experiencing weight gain and I feel like I have been bloated for 2 weeks straight. This is really weird for me because I eat a very healthy diet and exercise (cardio) 5 days a week. But I'm wondering if it's because of the potassium that is in the yaz pills. I know potassium helps to counteract sodium and reduce water weight, so, I'm just wondering if it's because our bodies became used to the daily potassium and we are now retaining water? I hope this makes sense! I'm not a doctor by any means but it's the only conclusion I can come to. Is any one else still having problems with their periods being late and/ or irregular? I'd really appreciate any help!!

Thanks!!!
Reply

Loading...